American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] Charles Ching-an Cheng, James H. McKay and Stuart Sui Sheng Wang. Younger mates and the Jacobian conjecture . Proc. Amer. Math. Soc. 123 (1995) 2939-2947. MR 1257100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Charles Ching-an Cheng, James H. McKay and Stuart Sui Sheng Wang. A chain rule for multivariable resultants . Proc. Amer. Math. Soc. 123 (1995) 1037-1047. MR 1227515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings . Proc. Amer. Math. Soc. 120 (1994) 989-993. MR 1221723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Paul-Jean Cahen. Integer-valued polynomials on a subset . Proc. Amer. Math. Soc. 117 (1993) 919-929. MR 1116252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Satya Mandal. About direct summands of projective modules over Laurent polynomial rings . Proc. Amer. Math. Soc. 112 (1991) 915-918. MR 1069691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Budh Nashier. Henselian rings and Weierstrass polynomials . Proc. Amer. Math. Soc. 112 (1991) 685-690. MR 1057944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robert Gilmer, William Heinzer, David Lantz and William Smith. The ring of integer-valued polynomials of a Dedekind domain . Proc. Amer. Math. Soc. 108 (1990) 673-681. MR 1009989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] William Heinzer and Sylvia Wiegand. Prime ideals in two-dimensional polynomial rings . Proc. Amer. Math. Soc. 107 (1989) 577-586. MR 982402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Robert Gilmer. Commutative monoid rings as Hilbert rings . Proc. Amer. Math. Soc. 94 (1985) 15-18. MR 781046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ravi A. Rao. An elementary transformation of a special unimodular vector to its top coefficient vector . Proc. Amer. Math. Soc. 93 (1985) 21-24. MR 766519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Gerald Myerson. On resultants . Proc. Amer. Math. Soc. 89 (1983) 419-420. MR 715856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] B. R. McDonald and William C. Waterhouse. Projective modules over rings with many units . Proc. Amer. Math. Soc. 83 (1981) 455-458. MR 627668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] John H. Smith. Erratum to: ``General trinomials having symmetric Galois group''\ [Proc. Amer. Math. Soc. {\bf 63} (1977), no. 2, 208--212;\ MR {\bf 55} \#10433] . Proc. Amer. Math. Soc. 77 (1979) 298. MR 542101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Robert Gilmer and William Heinzer. The Noetherian property for quotient rings of infinite polynomial rings . Proc. Amer. Math. Soc. 76 (1979) 1-7. MR 534377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. W. Brewer and P. R. Montgomery. The finiteness of $I$ when $R[X]/I$ is $R$-projective . Proc. Amer. Math. Soc. 41 (1973) 407-414. MR 0323778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Anthony V. Geramita. Maximal ideals in polynomial rings . Proc. Amer. Math. Soc. 41 (1973) 34-36. MR 0318123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] L. J. Ratliff. Conditions for ${\rm Ker}(R[X]\rightarrow R[c/b])$ to have a linear base . Proc. Amer. Math. Soc. 39 (1973) 509-514. MR 0316442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] M. Hochster. Nonuniqueness of coefficient rings in a polynomial ring . Proc. Amer. Math. Soc. 34 (1972) 81-82. MR 0294325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Paul Eakin and K. K. Kubota. A note on the uniqueness of rings of coefficients in polynomial rings . Proc. Amer. Math. Soc. 32 (1972) 333-341. MR 0297763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2